# SDR QXEA200301133

- Difficulty date: September 14, 2003
- Submitted: September 17, 2003
- Operation: Air carrier
- Aircraft: N365PH
- Make and model: Dhav DHC8202
- Aircraft serial: 526
- Aircraft time: 11,359 hours, 16,085 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Part number: 82520977001
- Condition: Broken
- Location: Zone 200
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ON FLIGHT 2079 EMERGENCY LIGHTS AT FORWARD CABIN ARE BROKEN. LENS IS SHATTERED. REMOVED AND REPLACED FORWARD EMERGENCY LIGHT STRIP. OPERATIONAL CHECKS GOOD. AIRCRAFT RETURNED TO SERVICE.
